AF a week after iui, is this normal?
2 Replies
natyskef - July 2

Hi, we had an iui on the 24th, yesterday I started spotting only when I went to the bathroom, today is heavier but still only when I used the bathroom.
I know it is not implantation spotting, but how come AF is so early???
Any advice will be appreciated. We have been TTC for 16 months, we had a cycle ith clomid with no luck b/c my linning was 5mm, we did injectables and iui this month, but failed again.
Thanks,
Naty

 

Aurora - July 23

Hi. I just had my first 2 IUIs this week, 7/18 and 19. By Friday the 21st I was already spotting only when I used the toilet. I am on a natural cycle for now and then on to hcg shot.
My thought is it had something to do with the progesterone suppositories. I'm just as lost, but have a blood test sched for this Monday the 24th.
Good luck.
-Aurora

 

Kelli - August 4

I had an IUI done May 1st. There was spotting on the 4th. My ob said that this can happen sometimes when the protein in the sperm wash gets into the tubes. It can cause irritation. I found out a week later I was pregnant. Unfortunately, I had a ectopic. However, think of the positive. THere is a chance you too are pregnant! If the bleeding is heavy you my want to check with Dr. to be sure there is no blockage in the tube. Lots of baby dust and good wishes. Keep us up to date.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question